# SDR DALA2024091308985

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON SKIN AT COCKPIT ON AFT UPPER CORNER CUTOUT SLIDING WINDOW. SUMMARY OF NRC 00718: CRACKS ON AFT UPPER CORNER CUTOUT SLIDING WINDOW ON SKIN AT COCKPIT WERE REPAIRED PER B-717-200 SRM 56-10-02-2R PROCEDURE 1 REP 1 FIG 201. PERFORM EXTERNAL GVI OF REPAIR DOBLER AT RH AFT UPPER CORNER CUTOUT SLIDING WINDOW STA 120 BTW PROJECTION LONG 6RH TO LONG 7RH EVERY C CHECK PER B717-200 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1 STEP 6 A TABLE 203. (LP #0553609)
